# SDR CA190515005

- Difficulty date: May 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Solenoid Valve
- Part number: 1023263
- Condition: Failed
- Location: Buffer Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) R ENGINE FAULT   BUFFER AIR VALVE INOP ADVISORY DURING DESCENT AND STAYED FOR THE REST OF THE FLIGHT.   RHE BUFFER AIR VALVE SOLENOID REPLACED (TC# 20190515005)
